Jump to content
CrazyBoards.org

Recommended Posts

I started on Abilify 15 mg two days ago. Today would be day 3...if I can get up the courage to even take it. Last time I tried it was around a year ago, and I stopped because of the restlessness. However, I'm not having that problem this time. But I am running a fever (am not sick) and I feel like I'm in someone else's skin or something.

Is this med worth holding on to. I'm downing the Phenergan for nausea and I feel very strange. I don't get along with these AAs. I'd rather have my Lithobid back....ahhh....

Seriously though, is it even worth it? I haven't heard many success stories at all.

Thanks.

Link to comment
Share on other sites

a lot of people have success with abilify as a mood stabilizer. that doesn't necessarily mean you will too. If you feel you can't stick with it because of the side effects, maybe you should look at other options. I don't know what side effects you're willing to put up with, but chatting with your doctor could help find a better solution.

Link to comment
Share on other sites

I had the same issue. It let up late last night (Day 6). I'm actually starting to feel pretty decent, and hopefully you will too!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...